Deakin University
Browse

File(s) under permanent embargo

Midpoint projection algorithm for stochastic differential equations on manifolds

journal contribution
posted on 2023-06-19, 06:08 authored by Ria Rushin JosephRia Rushin Joseph, Jesse van Rhijn, Peter D Drummond
Midpoint projection algorithm for stochastic differential equations on manifolds

History

Journal

Physical Review E: Statistical, Nonlinear, and Soft Matter Physics

Volume

107

Article number

055307

Pagination

1-18

Location

New York, N.Y.

ISSN

1539-3755

eISSN

2470-0053

Language

eng

Publication classification

C1 Refereed article in a scholarly journal

Issue

5

Publisher

American Physical Society

Usage metrics

    Research Publications

    Categories

    No categories selected

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC